# SDR GTIA030033

- Difficulty date: January 13, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT FUSELAGE STATION 1463 RIGHT SIDE INBOARD FACE CANTED WEB CRACKED.  REMOVED CRACKED WEBS.  FABRICATED WEBS DOUBLE SKIN FROM .050, 7075-T6. INSTALLED FABRICATED DOUBLE WEBS AND 5 STIFFENERS AT STATION 1463 RIGHT SIDE BETWEEN LONGERON 7-13.  (M)
